# SDR CALA2025071406516

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,513 hours, 18,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A340011
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT APPROXIMATELY BS 951 THE 5 OCLOCK POSITION. JUST AFT OF WATER SERVICING PANEL.  AFT CARGO RH SIDEWALL PANEL # 142VW REMOVED FOE ACCESS, REF AMM 25-52-06-400-801, DRW T29-0620-1-0069. REMOVED AFT CARGO FLOOR PANEL #140DF REF:AMM 25-52-10-400-801,  DRW T29-0620-1-0043.  AFT CARGO COMPARTMENT WASTE TANK ENCLOSURE PANELS 141SW, 141QW REMOVED FOR ACCESS REF AMM 25-52-20-400-801, DRW T29-0620-1-0021. REMOVED INSULATION BLANKETS FOR ACCESS FROM STA. 927 TO STA. 947 AND STR-22R TO STR-24L REF AMM 25-52-10.  FOUND DENT LOCATION AT STA. 928.5 TO STA 946.5 AND BETWEEN STR 25R AD STR 26R.   REMOVED EXTERNAL DOUBLER AT STA. 951. REMOVED INTERCOSTAL BETWEEN STR. 25-26. BETWEEN STA. 928.5-951. PER SRM 51-40-02.  MATCH DRILLED ALL REPAIR FASTENER HOLES INTO NEW SPLICE DOUBLER. TRIMMED TO SIZE. PER ECRA 5330-06581. PERFORM HFEC HOLE PROBE INSPECTION AT ALL REMOVED FASTENER LOCATIONS IAW NDT MANUAL PART 6 51-00-00, PROCEDURE 16. PER ECRA 5330-06581 STEP B(1)(C). PERFORMED  HFEC HOLE PROBE INSPECTION AT ALL REMOVED FAVERIFIED,REPAIRED DAMAGE IAW EC/RA 5330-06581 REV A.
